# SDR AU980056

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 41423
- Condition: Wrong Size
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) NEW FUEL CELL IS INCORRECT SIZE. WHEN FITTED THE FUEL CELL HAS LARGE CREASES IN UPPER OUTBOARD FORWARD CORNER. FUEL CELL PNO 4142-3 REPLACES CELL PNO 4026102-3. CELL MANUFACTURED BY FFC MANUFACTURING MEMPHIS TENNESSEE USA. SERIAL NUMBER CR 1135. DATE OF MANUFACTURE 10/97.
